Downloads: 106

Files in This Item:
File Description SizeFormat 
rns296.pdf109.67 kBAdobe PDFView/Open
Title: Small Energy Scattering for the Zakharov System with Radial Symmetry
Authors: Guo, Zihua
Nakanishi, Kenji  kyouindb  KAKEN_id  orcid https://orcid.org/0000-0002-8988-1726 (unconfirmed)
Author's alias: 中西, 賢次
Issue Date: 16-Jan-2013
Publisher: Oxford University Press
Journal title: International Mathematics Research Notices
Volume: 2014
Issue: 9
Start page: 2327
End page: 2342
Abstract: We prove small energy scattering for the three-dimensional Zakharov system with radial symmetry. The main ingredients are normal form reduction and the radial-improved Strichartz estimates.
Rights: This is a pre-copyedited, author-produced PDF of an article accepted for publication in "International Mathematics Research Notices" following peer review. The version of record [Zihua Guo and Kenji Nakanishi Small Energy Scattering for the Zakharov System with Radial Symmetry Int Math Res Notices (2014) Vol. 2014 2327-2342 first published online January 16, 2013 doi:10.1093/imrn/rns296] is available online at: http://imrn.oxfordjournals.org/content/2014/9/2327
This is not the published version. Please cite only the published version. この論文は出版社版でありません。引用の際には出版社版をご確認ご利用ください。
URI: http://hdl.handle.net/2433/199869
DOI(Published Version): 10.1093/imrn/rns296
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.